Linear Spaces on the Intersection of Cubic Hypersurfaces.
Monatshefte für Mathematik, Tome 97 (1984), pp. 277-286
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
upper bounds for number of variables, existence of m-dimensional linear variety, common zero set, Brauer induction, forms in many variables, cubic forms, common p-adic solutions
@article{MOMA_1984__97_178180,
author = {D.J. Lewis and Rainer Schulze-Pillot},
title = {Linear {Spaces} on the {Intersection} of {Cubic} {Hypersurfaces.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {277--286},
year = {1984},
volume = {97},
zbl = {0546.10018},
url = {http://geodesic.mathdoc.fr/item/MOMA_1984__97_178180/}
}
D.J. Lewis; Rainer Schulze-Pillot. Linear Spaces on the Intersection of Cubic Hypersurfaces.. Monatshefte für Mathematik, Tome 97 (1984), pp. 277-286. http://geodesic.mathdoc.fr/item/MOMA_1984__97_178180/